Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Prolonged menstrual bleeding. Uterus scan normal. Medication to stop bleeding?

Dear Doctor, My wife age 35yrs , is presently having continuous menstrual bleeding for the first time during this periods. Also she was undergone a complete uterus and other scan check up just four months ago and found alright. please advice the medicine to stop this excess bleeding and the reason for this.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2014
Hello and welcome,
I understand your concern as well as the need for medication.

Heavy bleeding at this age is mostly due to hormonal imbalances.
An endometrial biopsy as well as a thyroid test help in determining these.

As of now tranexamic acid tablet thrice daily help to stop bleeding and can be taken after prescription from your doctor.

So take them after consulting your doctor and then get her evaluated further.

Hope this was helpful.
Thanks for using HCM.

Feel free for any further queries.
Dr Madhuri Bagde
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor